MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8546
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clearlink system, non-dehp continu-flo solution set leaked from the gland of the y-site (clearlink) despite presence of green alcohol caps.The fluids were being infused via peripheral intravenous line (piv).The tubing and fluids were replaced.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h4, h6(update codes), h11.H11: the actual device was received for evaluation.Visual inspection of the returned sample did not identify any abnormalities that could have contributed to the reported condition.A pressure test and clear passage under water tests were performed; no defects were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24280299
Report Number1416980-2026-00488
Device Sequence Number9802866
Product Code FPA
UDI-Device Identifier00085412565699
UDI-Public(01)00085412565699(10)R25A29093(17)270130
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2R8546
Device Catalogue Number2R8546
Device Lot NumberR25A29093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PIV; UNSPECIFIED FLUID
Patient SexUnknown